# SDR SWAA2023061344326

- Difficulty date: May 2, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE STA 663 VAPOR BARRIER CRACKED<[01] APPLIED REPAIRED AT RT VAPOR BARRIER PER B737SRM 51-70-04-2R-0 PARAGRAPH(4.L.7) MATERIAL USED RESIN EY3804 PO#2008859 & FIBERGLASS PO#1690463 AND PERFORMED TAP TEST.TOOL USED B\C 167796 AROUND THE REPAIR AREA FOUND NO DELAMINATION PER B737SRM 51-70-04 PARAGRAPH (4.O) AND B737 NTM 51-05-01.;[02] VERIFIED STEP 1
